Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Waiting_Game

please help with accuatane questions!

hey everyone, im new on this board. I have been on roaccutane for just over 3 weeks now, with all the normal side effects, but theres one that i havent seen too many people talk about and im starting to wonder if its just me eusa_think.gif.

This problem is on my face. My face has really dried up, especialy on the lower half of my face. But before i was on the accutane i had a few big lumps and bumps that never ever seem to move. Where the dryness has tackeld these bumps its formed a layer of dry skin over these lumps, which also you could call scabs, some however are quite big and really dry, has anyone else experienced this problem? Also where some of the dry skin has peeled/dropped off i can see the dried out spot on the dried skin that has dropped off.

please please reply to this post as im at my wits end.

cheers

Share this post


Link to post
Share on other sites

another thing i meant to add was that the dryskin layer/scab ober the spots isnt embedded in my skin it comes up off of my skin.

also if there is anyone willing 2 exchange email addresses so that we can chat a little more better about being on a course of rocautane (what effects they are having progress etc) would be grateful

Share this post


Link to post
Share on other sites

Waiting game, what kind of "bumps" did you have? How long have you had them? Are they gone now or just scabbed?

I am asking because I have bumps that have been unresponsive to any treatment and I am thinking of going on tane. Your post gives me hope.

Are you moisturizing your skin?

Share this post


Link to post
Share on other sites
hey everyone, im new on this board. I have been on roaccutane for just over 3 weeks now, with all the normal side effects, but theres one that i havent seen too many people talk about and im starting to wonder if its just me  eusa_think.gif.

  This problem is on my face. My face has really dried up, especialy on the lower half of my face. But before i was on the accutane i had a few big lumps and bumps that never ever seem to move. Where the dryness has tackeld these bumps its formed a layer of dry skin over these lumps, which also you could call scabs, some however are quite big and really dry, has anyone else experienced this problem? Also where some of the dry skin has peeled/dropped off i can see the dried out spot on the dried skin that has dropped off.

please please reply to this post as im at my wits end.

  cheers

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×